MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND RADIAL COMPRESSION DEVICE; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND RADIAL COMPRESSION DEVICE; CLAMP, VASCULAR
Model Number TRB24-REG
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hematoma (1884)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided a2: age & date of birth: requested, not provided a3a: sex: requested, not provided a3b: gender: requested, not provided a4: weight: requested, not provided a5: ethnicity: requested, not provided a6: race: requested, not provided b3: date of event: requested, unknown d6a: implanted date: device was not implanted d6b: explanted date: device was not explanted e3: occupation: purchasing the actual device is not available for return; therefore, an evaluation of the actual device was unable to be conducted.The complaint cannot be confirmed for air leakage issues because a sample was not returned for assessment.Without a sample, the exact root cause cannot be determined.Review of device history record (dhr) showed there were no issues noted during the manufacture of the product that could have contributed to this complaint condition.Currently, no action is recommended since the risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).
 
Event or Problem Description
The user facility reported that when the tr band was inflated, it did not stay inflated and caused a hematoma under the patient's skin.Additional information was received on 31oct2024: the procedure for the patient prior to the use of the tr band was a heart catheterization.Approximately 10-14mls of air were injected into the tr band.Sheath and catheters were used during the heart catheterization procedure.The tr band lost air approximately three minutes after the initial inflation.Hemostasis was achieved by using a tr band from another lot number, the initial tr band was removed my holding manual compression and then applying the new band.They treated the hematoma with compression at the site and may have added protamine.The size of the hematoma was small since it was noted right away, there was only minor swelling.The estimated blood loss was less than 250cc.There was no noticeable damage to the device.The patient was stable.

Brand Name
TR BAND RADIAL COMPRESSION DEVICE
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key20800171
Report Number1118880-2024-00185
Device Sequence Number17850701
Product Code DXC
UDI-Device Identifier00389701011356
UDI-Public(01)00389701011356(17)261001(10)0000582946
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K152525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Model NumberTRB24-REG
Device Catalogue NumberTRB24-REG
Device Lot Number0000582946
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown